# SDR 9509891156

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1975-1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE FUSELAGE SKIN DOUBLER FS 1975 TO 1986, LONGERON 50L AND 50R.  REPAIRED DOUBLER (AGA 7053-1) PER EA 11-98627.
